Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The universal quantum invariant and colored ideal triangulations

Sakie Suzuki

Algebraic & Geometric Topology 18 (2018) 3363–3402
Bibliography
1 S Baaj, G Skandalis, Unitaires multiplicatifs et dualité pour les produits croisés de C –algèbres, Ann. Sci. École Norm. Sup. 26 (1993) 425 MR1235438
2 S Baseilhac, R Benedetti, Quantum hyperbolic invariants of 3–manifolds with PSL(2, )–characters, Topology 43 (2004) 1373 MR2081430
3 S Baseilhac, R Benedetti, Classical and quantum dilogarithmic invariants of flat PSL(2, )–bundles over 3–manifolds, Geom. Topol. 9 (2005) 493 MR2140989
4 S Baseilhac, R Benedetti, Quantum hyperbolic geometry, Algebr. Geom. Topol. 7 (2007) 845 MR2336244
5 S Baseilhac, R Benedetti, The Kashaev and quantum hyperbolic link invariants, J. Gökova Geom. Topol. 5 (2011) 31 MR2872550
6 S Baseilhac, R Benedetti, Analytic families of quantum hyperbolic invariants, Algebr. Geom. Topol. 15 (2015) 1983 MR3402335
7 S Baseilhac, R Benedetti, Non ambiguous structures on 3–manifolds and quantum symmetry defects, Quantum Topol. 8 (2017) 749 MR3737277
8 R Benedetti, C Petronio, Branched standard spines of 3–manifolds, 1653, Springer (1997) MR1470454
9 R Benedetti, C Petronio, Spin structures on 3–manifolds via arbitrary triangulations, Algebr. Geom. Topol. 14 (2014) 1005 MR3180826
10 J Cho, H Kim, S Kim, Optimistic limits of Kashaev invariants and complex volumes of hyperbolic links, J. Knot Theory Ramifications 23 (2014) MR3268985
11 V G Drinfel’d, Quantum groups, from: "Proceedings of the International Congress of Mathematicians, I" (editor A M Gleason), Amer. Math. Soc. (1987) 798 MR934283
12 L D Faddeev, R M Kashaev, Quantum dilogarithm, Modern Phys. Lett. A 9 (1994) 427 MR1264393
13 K Hikami, R Inoue, Braiding operator via quantum cluster algebra, J. Phys. A 47 (2014) MR3279997
14 K Hikami, R Inoue, Braids, complex volume and cluster algebras, Algebr. Geom. Topol. 15 (2015) 2175 MR3402338
15 M Kapranov, Heisenberg doubles and derived categories, J. Algebra 202 (1998) 712 MR1617651
16 R M Kashaev, Quantum dilogarithm as a 6j–symbol, Modern Phys. Lett. A 9 (1994) 3757 MR1317945
17 R M Kashaev, A link invariant from quantum dilogarithm, Modern Phys. Lett. A 10 (1995) 1409 MR1341338
18 R M Kashaev, The Heisenberg double and the pentagon relation, Algebra i Analiz 8 (1996) 63 MR1418255
19 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
20 C Kassel, Quantum groups, 155, Springer (1995) MR1321145
21 R J Lawrence, A universal link invariant using quantum groups, from: "Differential geometric methods in theoretical physics" (editor A I Solomon), World Scientific (1989) 55 MR1124415
22 R J Lawrence, A universal link invariant, from: "The interface of mathematics and particle physics" (editors D G Quillen, G B Segal, S T Tsou), Inst. Math. Appl. Conf. Ser. New Ser. 24, Oxford Univ. Press (1990) 151 MR1103138
23 J H Lu, On the Drinfel’d double and the Heisenberg double of a Hopf algebra, Duke Math. J. 74 (1994) 763 MR1277953
24 S Majid, Quantum double for quasi-Hopf algebras, Lett. Math. Phys. 45 (1998) 1 MR1631648
25 S Majid, Double-bosonization of braided groups and the construction of Uq(𝔤), Math. Proc. Cambridge Philos. Soc. 125 (1999) 151 MR1645545
26 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
27 0 m 2 A Ocneanu, Chirality for operator algebras, from: "Subfactors" (editors H Araki, Y Kawahigashi, H Kosaki), World Scientific (1994) 39 MR1317353
28 T Ohtsuki, Colored ribbon Hopf algebras and universal invariants of framed links, J. Knot Theory Ramifications 2 (1993) 211 MR1227011
29 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
30 M A Semenov-Tian-Shansky, Poisson Lie groups, quantum duality principle, and the quantum double, from: "Mathematical aspects of conformal and topological field theories and quantum groups" (editors P J Sally Jr., M Flato, J Lepowsky, N Reshetikhin, G J Zuckerman), Contemp. Math. 175, Amer. Math. Soc. (1994) 219 MR1302020
31 S Suzuki, On the universal sl2 invariant of boundary bottom tangles, Algebr. Geom. Topol. 12 (2012) 997 MR2928903
32 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum 6j–symbols, Topology 31 (1992) 865 MR1191386
33 J Weeks, Computation of hyperbolic structures in knot theory, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 461 MR2179268
34 Y Yokota, On the complex volume of hyperbolic knots, J. Knot Theory Ramifications 20 (2011) 955 MR2819177